Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 402, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 28, 2011, 9:48 PM CDT for Carter County, Murray County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2011, 9:48 PM CDT (02:48 UTC)
- Expired
- Jun 28, 2011, 10:18 PM CDT
- In force
- 30 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Carter County, OK, Murray County, OK
The radar
The Norman radar (KTLX), 104 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 3:53 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1430 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1890 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
591
WUUS54 KOUN 290248
SVROUN
OKC019-099-290330-
/O.NEW.KOUN.SV.W.0402.110629T0248Z-110629T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
948 PM CDT TUE JUN 28 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CARTER COUNTY IN SOUTHERN OKLAHOMA...
CENTRAL MURRAY COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 1030 PM CDT
* AT 948 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM 4 MILES NORTH OF TURNER FALLS...MOVING SOUTH AT 15
MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE TURNER FALLS.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 43 AND 55.
LAT...LON 3435 9708 3431 9723 3440 9734 3452 9726
3450 9704
TIME...MOT...LOC 0248Z 019DEG 12KT 3447 9716
$$
CMS1 follow-up statement
468
WWUS54 KOUN 290318
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1018 PM CDT TUE JUN 28 2011
OKC019-099-290328-
/O.CAN.KOUN.SV.W.0402.000000T0000Z-110629T0330Z/
MURRAY OK-CARTER OK-
1018 PM CDT TUE JUN 28 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR CENTRAL
CARTER AND CENTRAL MURRAY COUNTIES...
THE STORM HAS WEAKENED... BUT SMALL HAIL AND GUSTY WINDS MAY STILL
OCCUR.
LAT...LON 3435 9708 3431 9723 3440 9734 3452 9726
3450 9704
TIME...MOT...LOC 0318Z 019DEG 12KT 3438 9720
$$
CMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:35 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jun 28, 6:35 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
635 PM CDT TUE JUN 28 2011
.AVIATION...
A CONVECTIVE CLUSTER OVER SE OK WILL PROBABLY NOT AFFECT ANY OF
OUR TAF SITES...ALTHOUGH IT IS NOT IMPOSSIBLE THAT IT COULD SPREAD
W TO KSPS BY 03Z. A SECOND CONVECTIVE SYSTEM OVER SE CO AND NE NM
WILL MOVE E/SE THIS EVENING...AND THERE IS A GOOD CHANCE IT WILL
AFFECT KGAG TO KOUN AND N FROM THERE OVERNIGHT...SIMILAR TO THE
SYSTEM THAT PASSED THROUGH THE SAME AREA LAST NIGHT. AFTERNOON
TSRA ARE NOT IMPOSSIBLE TOMORROW AT MOST SITES...BUT THE CHANCES
ARE CURRENTLY TOO LOW TO MENTION IN TAFS.
&&
.PREV DISCUSSION... /ISSUED 330 PM CDT TUE JUN 28 2011/
DISCUSSION...
SURFACE FRONT CURRENTLY EXTENDS FROM NEAR HOBART TO S OF
PAULS VALLEY AND CENTRAHOMA. AIRMASS ACROSS SOUTHEAST OKLAHOMA
IS RATHER UNSTABLE WITH LAPS ANALYSIS INDICATING CAPE VALUES
OVER 3500 J/KG. 5-7H WINDS AROUND 20-30 KTS SO ENOUGH FLOW
FOR A FEW SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS
AND VERY HEAVY RAINFALL. OTHER STORMS MAY BECOME BETTER ORGANIZED
OVER THE HIGH PLAINS THIS AFTERNOON/EVENING...AND MAY EVENTUALLY
MOVE INTO NORTHERN AND CENTRAL PARTS OF OKLAHOMA THIS EVENING
AND OVERNIGHT. IF THIS SCENARIO DEVELOPS...MOST STORMS SHOULD BE
OUT OF THE FA BY EARLY TO MID MORNING WEDNESDAY.
AFTER WEDNESDAY...APPEARS THUNDERSTORM/RAIN CHANCES WILL AGAIN
BE SLIM. CENTER OF MID/UPPER RIDGE WILL BUILD OVER THE SOUTHERN
PLAINS THROUGH THE END OF THE WEEK WITH TRIPLE DIGIT HEAT RETURNING
TO MOST AREAS. A LITTLE UNSURE ABOUT HUMIDITY LEVELS THE NEXT
SEVERAL DAYS. FOR NOW WILL HOLD OFF ON HEAT ADVISORY HEADLINES...BUT
MANY AREAS WILL SEE INDEX VALUES BETWEEN 100-105...WITH HIGHER
VALUES POSSIBLE...ESPECIALLY AREAS THAT HAVE RECEIVED SOME
RAINFALL.
FIRE WEATHER CONDITIONS WILL AGAIN BE AN ISSUE AS HUMIDITY LEVELS
FALL BELOW 20 PERCENT ACROSS WESTERN OKLAHOMA/WESTERN NORTH TEXAS.
SURFACE WINDS MAY BE MARGINAL ON WEDNESDAY FOR RED FLAG CONDITIONS
BUT CLOSE ENOUGH THAT A FIRE WEATHER WATCH WILL BE ISSUED FOR WESTERN
PARTS OF FA.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 74 100 79 100 / 30 30 0 10
HOBART OK 73 104 78 103 / 10 10 0 10
WICHITA FALLS TX 76 103 79 102 / 10 10 0 10
GAGE OK 70 106 78 103 / 40 10 0 10
PONCA CITY OK 74 98 79 104 / 40 30 0 10
DURANT OK 75 97 80 99 / 40 10 0 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR OKZ004-005-009-010-014>016-021-022-033>037.
TX...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR TXZ083>085-087-088.
&&
11/23/23Hazardous weather outlook, Jun 28, 5:08 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
508 PM CDT TUE JUN 28 2011
OKZ004>048-050>052-TXZ083>090-291000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
508 PM CDT TUE JUN 28 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA THROUGH LATE EVENING.
LOCATION...
THE SLIGHT RISK COVERS LOCATIONS NEAR AND EAST OF INTERSTATE-35 AND
SOUTH OF A PAULS VALLEY...TO ADA AND CALVIN LINE.
TIMING...
THE GREATEST LIKELIHOOD FOR SEVERE STORMS WILL BE 5 PM THROUGH 10 PM.
IMPACTS...
HAIL TO THE SIZE OF OF TENNIS BALLS AND WIND GUSTS TO 70 MPH.
DISCUSSION...
SCATTERED THUNDERSTORMS MAY BUILD LATE THIS AFTERNOON ACROSS
SOUTH-CENTRAL AND SOUTHEAST OKLAHOMA AND MOVE IN A SOUTHERLY
DIRECTION. VERY UNSTABLE CONDITIONS WILL EXIST ALONG WITH MARGINAL
DEEP LAYER WIND SHEAR. ENVIRONMENTAL CONDITIONS WILL BE SUPPORTIVE
OF VERY DAMAGING WIND AND HAIL. PERSONS OUTSIDE...ESPECIALLY BOATERS
ON AREA LAKES...SHOULD BE PREPARED TO TAKE SHELTER IF SKIES BEGIN TO
LOOK THREATENING.
IN ADDITION...THUNDERSTORMS DEVELOPING OVER THE COLORADO HIGH PLAINS
MAY WORK THEIR WAY INTO NORTHERN AND EVEN CENTRAL SECTIONS OF
OKLAHOMA LATE TONIGHT AND TOMORROW MORNING. SOME STRONG WINDS WILL
BE POSSIBLE WITH OVERNIGHT ACTIVITY...BUT ORGANIZED SEVERE STORMS
ARE NOT EXPECTED.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY JUN 29.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
THERE MAY BE SOME LINGERING NON-SEVERE THUNDERSTORMS OVER CENTRAL
AND EASTERN OKLAHOMA WEDNESDAY MORNING. ISOLATED STORMS WILL ALSO BE
POSSIBLE WEDNESDAY AFTERNOON ACROSS THE RED RIVER VALLEY REGION
WHERE ANY OUTFLOW BOUNDARIES MAY EXIST.
OTHER HAZARDOUS WEATHER...
TEMPERATURES WILL INCREASE...LEADING TO VERY HOT CONDITIONS
REGION-WIDE BY LATE WEEK AND INTO THE HOLIDAY WEEKEND. PLAN AHEAD
AND WORK DURING THE EARLY MORNING OR EVENING HOURS TO AVOID HEAT
RELATED ILLNESSES. IF OUTDOORS THIS HOLIDAY WEEKEND...BE SURE TO USE
SUNSCREEN...DRINK PLENTY OF WATER OR SPORT DRINKS...AND SEEK SHADY
AREAS IF THEY ARE AVAILABLE.
EXCEPTIONAL DROUGHT CONDITIONS ACROSS WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS WILL CONTINUE TO ELEVATE THE RISK OF WILDFIRES ON HOT
AND WINDY DAYS THROUGH EARLY NEXT WEEK.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
WEDNESDAY MORNING.In the hours before
Local storm report, Jun 28, 8:03 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
803 PM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM TSTM WND GST 4 E TUSHKA 34.32N 96.10W
06/28/2011 M62 MPH ATOKA OK BROADCAST MEDIA
ONE-INCH HAIL ALSO COVERING GROUND
&&
11Local storm report, Jun 28, 8:10 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
810 PM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM HAIL OLNEY 34.47N 96.35W
06/28/2011 E1.00 INCH COAL OK PUBLIC
&&
JPIKESpecial weather statement, Jun 28, 8:28 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
828 PM CDT TUE JUN 28 2011
OKZ041>043-047-290215-
COAL OK-MURRAY OK-JOHNSTON OK-PONTOTOC OK-
828 PM CDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR COAL...JOHNSTON...MURRAY AND
PONTOTOC COUNTIES.
AT 827 PM CDT...AN AREA OF STRONG TO SEVERE THUNDERSTORMS EXTENDED
FROM NEAR FITTSTOWN...SOUTHEAST TOWARD ATOKA...AND ON SOUTHEAST INTO
NORTHEASTERN TEXAS. THE STORMS WERE MOVING SOUTHEAST AT ABOUT 10
MPH...BUT WERE EXPANDING TOWARD WEST AND NORTHWEST.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3417 9640 3434 9695 3465 9702 3466 9673
3452 9639
CMSLocal storm report, Jun 28, 8:32 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
832 PM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 4 NNE BOKCHITO 34.07N 96.11W
06/28/2011 E1.25 INCH BRYAN OK PUBLIC
&&
11Special weather statement, Jun 28, 8:48 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
848 PM CDT TUE JUN 28 2011
OKZ052-290230-
BRYAN OK-
848 PM CDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR BRYAN COUNTY.
AT 847 PM CDT...STRONG THUNDERSTORMS EXTENDED FROM JUST EAST OF
CADDO TO THE RED RIVER SOUTHEAST OF WADE. THE STORMS WERE MOVING
SOUTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3384 9586 3389 9594 3385 9596 3387 9599
3384 9601 3382 9613 3378 9619 3407 9634
3417 9606 3415 9596 3412 9593 3394 9593
3389 9584 3388 9576 3386 9576
CMSSpecial weather statement, Jun 28, 9:15 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 915 PM CDT TUE JUN 28 2011 OKZ040>042-046-047-290300- MURRAY OK-JOHNSTON OK-GARVIN OK-PONTOTOC OK-CARTER OK- 915 PM CDT TUE JUN 28 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...GARVIN... JOHNSTON...MURRAY AND PONTOTOC COUNTIES. AT 913 PM CDT...STRONG THUNDERSTORMS WERE SCATTERED ALONG A LINE FROM NEAR WYNNEWOOD...TO NORTH OF TISHOMINGO...AND ON SOUTHEAST INTO NORTHEASTERN TEXAS. THE STORMS WERE MOVING SOUTHEAST AT 10 MPH...BUT WERE DEVELOPING TOWARD THE WEST AS AN OUTFLOW BOUNDARY WORKED ITS WAY WEST ALONG A STATIONARY FRONT. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LAT...LON 3438 9653 3415 9710 3474 9756 3484 9687 CMS
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:04 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 56 min |
| Jun 28, 7:35 PM CDT | Special Weather Statement | OUN | Bryan | 40 min |
| Jun 28, 7:44 PM CDT | Special Weather Statement | OUN | Coal | 46 min |
| Jun 28, 7:47 PM CDT | Severe Thunderstorm Warning | OUN | Coal | 43 min |
| Jun 28, 8:01 PM CDT | Special Weather Statement | OUN | Atoka | 44 min |
| Jun 28, 8:06 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 39 min |
| Jun 28, 8:28 PM CDT | Special Weather Statement | OUN | Johnston | 47 min |
| Jun 28, 8:48 PM CDT | Special Weather Statement | OUN | Bryan | 42 min |
| Jun 28, 9:15 PM CDT | Special Weather Statement | OUN | Garvin, Murray | 45 min |
| Jun 28, 10:48 PM CDT | Special Weather Statement | OUN | Harper | 57 min |
| Jun 28, 11:07 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 38 min |
| Jun 28, 11:14 PM CDT | Special Weather Statement | OUN | Ellis | 46 min |
| Jun 28, 11:16 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 44 min |
| Jun 28, 11:42 PM CDT | Special Weather Statement | OUN | Ellis, Harper, Woodward | 63 min |
| Jun 29, 12:20 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 40 min |
| Jun 29, 12:50 AM CDT | Special Weather Statement | OUN | Woods, Woodward | 55 min |
| Jun 29, 1:39 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 51 min |
| Jun 29, 1:47 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major | 43 min |
| Jun 29, 2:06 AM CDT | Special Weather Statement | OUN | Alfalfa, Beckham, Blaine, Custer, Dewey, Garfield and 5 more | 39 min |
| Jun 29, 2:47 AM CDT | Special Weather Statement | OUN | Beckham, Blaine, Caddo, Canadian, Custer, Kingfisher and 3 more | 43 min |
| Jun 29, 3:38 AM CDT | Fire Weather Watch | OUN | Alfalfa, Beckham, Blaine, Custer, Dewey, Ellis and 12 more | 24 hr |
| Jun 29, 4:01 AM CDT | Special Weather Statement | OUN | Blaine, Canadian, Custer, Dewey, Kingfisher | 44 min |
| Jun 29, 4:44 AM CDT | Special Weather Statement | OUN | Oklahoma | 31 min |
| Jun 29, 5:08 AM CDT | Special Weather Statement | OUN | Garfield, Grant, Kingfisher | 37 min |
| Jun 29, 5:22 AM CDT | Special Weather Statement | OUN | Canadian, Oklahoma | 38 min |
| Jun 29, 6:04 AM CDT | Special Weather Statement | OUN | Grady | 41 min |
| Jun 29, 8:11 AM CDT | Special Weather Statement | OUN | Cleveland | 19 min |
| Jun 29, 6:27 PM CDT | Special Weather Statement | OUN | Pontotoc | 18 min |
| Jun 29, 6:51 PM CDT | Special Weather Statement | OUN | Pontotoc | 24 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.